# SDR DU4R2006654

- Difficulty date: October 22, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD BLENDED (SILL AREA) STILL SHOWS EVIDENCE OF CORROSION.  FWD AND AFT HORIZ FLANGES BLENDED OUT OF LIMITS IAW DC-9/SRM MD-88 SRM 53-05 FIG 63.  FABRICATED AND INSTALLED DOUBLER REPAIR FROM 6AL-4V.040 TITANIUM IAW DC-9/MD-88 SRM 53-05D FIG 63 AND 51-10-3D AND DELTA PS 900-5-1.
